Format

Send to

Choose Destination
See comment in PubMed Commons below
J Am Acad Dermatol. 1999 Nov;41(5 Pt 2):820-3.

Acute generalized exanthematous pustulosis induced by chromium picolinate.

Author information

1
Dermatology Service, Walter Reed Army Medical Center, Washington, District of Columbia, USA.

Abstract

A case of acute generalized exanthematous pustulosis (AGEP) due to chromium picolinate is described. This supplemental form of chromium has received a great deal of interest recently because of its possible beneficial effects on both muscle strength and body composition. There have been no previous reports to our knowledge of adverse cutaneous reactions to this agent. Various aspects of AGEP are reviewed.

PMID:
10534658
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center